# SDR HALA20250825259

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 17,450 hours, 3,633 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,819 hours, 3,337 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING IGNITER SEGMENT INSPECTION, FOUND BOTTOM IGNITER PLUG WORN BEYOND LIMITS ON ENGINE #2. REMOVED AND REPLACED BOTTOM IGNITER PLUG PER AMM 74-21-01 ON ENGINE #2. OPS CHECK GOOD. OK TO CONTINUE
